# SDR ASAA0610253

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65529121
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE VERTICAL STAB RIGHT SIDE 12 INCHES AFT OF UPPER DORSAL FIN.  REPAIRED PER ASA EA 5530 01139 AND CASCADE AREOSPACE ERO 5492.
